# SDR QXEA200602549

- Difficulty date: September 8, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FORWARD RIGHT EMERGENCY EXIT DOOR STOPS ARE WORN.  REPAIRED IAW RD8-52-349 AND SRM 51-20-36.
